# SDR SWIA20190405664

- Difficulty date: March 23, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N191SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000632
- Aircraft time: 6,695 hours, 3,597 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Module
- Condition: Failed
- Location: Brake Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT HAD AVNX MAU 2B FAIL MSG. EMERGENCY DECLARED. (FLT#3432)  REMOVED AND REPLACED BRAKE CONTROL MODULE IN MAU 2 SLOT 1 IAW AMM AND PERFORMED TARGET LOAD. CHECKS GOOD - MESSAGES CLEARED.
